# SDR FDEA201411283960

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3340
- Condition: Burned
- Location: Fuselage
- Part time: 54,027 hours, 24,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT LIGHTNING STRIKE TO 5 FASTENERS AT STATION 500 STRINGER 26LT.  LIGHTNING STRIKE DAMAGE AT 5 FASTENERS REPAIRED IAW EA F-5330-T0313473.
